MathSciNet Relay Station
MathSciNet bibliographic data
MR745362 55T99 (55Q10)
Ravenel, Douglas C. Formal $A$-modules and the Adams-Novikov spectral sequence. J. Pure Appl. Algebra 32 (1984), no. 3, 327–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement